Publications Database (Includes Articles, Books, Chapters, Reports, and Published Working Papers)

Show only items where
is

Export 43 results:
Sort by: Author Title Type [ Year  (Desc)]
Filters: Author is McHugh, Matthew D.  [Clear All Filters]
2018
2017
Kennedy, Edward H., Zongming Ma, Matthew D. McHugh, and Dylan S. Small. "Non-Parametric Methods for Doubly Robust Estimation of Continuous Treatment Effects." Journal of the Royal Statistical Society: Series B (Statistical Methodology) 79 (2017): 1229-1245. PMCID: PMC5627792 Abstract
2016
2015